# SDR AALA202203041087

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737*
- Aircraft serial: 33221
- Aircraft time: 30,087 hours, 12,429 cycles
- System (JASC): 5630 · Door Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ROW 16 DEF HAD DAMAGED WINDOW SHADE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
